Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A calculation of the number of lattice points in the circle and sphere
HTML articles powered by AMS MathViewer

by W. Fraser and C. C. Gotlieb PDF
Math. Comp. 16 (1962), 282-290 Request permission

Corrigendum: Math. Comp. 17 (1963), 104-104.
Corrigendum: Math. Comp. 17 (1963), 104-104.
    J. R. Wilton, “The lattice points of a cirlce: an historical account of the problem,” Messenger of Mathematics, v. 58, 1929, p. 67-80.
  • Arnold Walfisz, Gitterpunkte in mehrdimensionalen Kugeln, Monografie Matematyczne, Vol. 33, Państwowe Wydawnictwo Naukowe, Warsaw, 1957 (German). MR 0097357
  • Loo-keng Hua, The lattice-points in a circle, Quart. J. Math. Oxford Ser. 13 (1942), 18–29. MR 7768, DOI 10.1093/qmath/os-13.1.18
  • E. Landau, Vorlesungen üeber Zahlentheorie, Von S. Hirzel, Leipzig, 1927, p. 264. Hilbert & Cohn-Vossen, Anschauliche Geometrie, Dover, New York, 1944. p. 29.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10.03, 10.45
  • Retrieve articles in all journals with MSC: 10.03, 10.45
Additional Information
  • © Copyright 1962 American Mathematical Society
  • Journal: Math. Comp. 16 (1962), 282-290
  • MSC: Primary 10.03; Secondary 10.45
  • DOI:
  • MathSciNet review: 0155788